Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Treatment for stuffy nose, light headed, missed period, tiredness and fullness of breast?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
stuffy nose,light headed,missed period,tired and full feeling breast
Posted Sun, 24 Mar 2013 in Women's Health
Answered by Dr. Rakhi Tayal 43 minutes later
Thanks for posting your query.
Since you have missed your periods, the feeling of light headedness, fullness of breasts and stuffy nose could be due to pregnancy.
In such a case, you can test for pregnancy by a highly sensitive pregnancy test with a sensitive ( 20 - 25 mIU ) pregnancy test. Also then I would suggest you to get your serum HCG levels estimated since this is more specific than urine for pregnancy tests.
In case the pregnancy test comes negative and the serum HCG levels are undetectable then other possibilities like hormonal imbalance should be considered after consulting your gynecologist.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor